INDIGO Home University of Illinois at Urbana-Champaign logo uic building uic pavilion uic student center

Derived Invariance of the Number of Holomorphic 1-Forms and Vector Fields

Show full item record

Bookmark or cite this item: http://hdl.handle.net/10027/8386

Files in this item

File Description Format
PDF derived_invar.pdf (190KB) (no description provided) PDF
Title: Derived Invariance of the Number of Holomorphic 1-Forms and Vector Fields
Author(s): Popa, M.; Schnell, C.
Subject(s): Derived categories Hodge numbers Picard variety
Issue Date: 2011-05
Publisher: Elsevier Masson
Citation Info: Popa, M. & Schnell, C. 2011. Derived Invariance of the Number of Holomorphic 1-Forms and Vector Fields. Annales Scientifiques De l Ecole Normale Superieure, 44(3): 527-536.
Type: Article
Description: NOTICE: this is the author’s version of a work that was accepted for publication in Annales Scientifiques de l'École Normale Supérieure . Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Annales Scientifiques De l Ecole Normale Superieure, [Vol 44, Issue 3, May-June 2011] The original publication is available at www.elsevier.com.
URI: http://hdl.handle.net/10027/8386
ISSN: 0012-9593
Sponsor: NSF grant DMS-0758253 and a Sloan Fellowship
Date Available in INDIGO: 2012-06-27
 

This item appears in the following Collection(s)

Show full item record

Statistics

Country Code Views
United States of America 107
China 33
Germany 1
Netherlands 1
Russian Federation 1

Browse

My Account

Information

Access Key